Reply
 
LinkBack Thread Tools Search this Thread
Old Mar 11th, 2017, 14:36 PM   1
glamourave
Trying to conceive (TTC)
New BnB member
 
Join Date: Mar 2017
Posts: 1

period started after missed depo shot


I've been searching for a while and can't seem to find anything like my situation.
In a nut shell...I was on depo for 9 months. My last injection was October and my periods lightened up but never stopped. I was due January 7th ish for another shot. Within a few days I had a moderate period. On February 2-8 I had an extremely heavy flow. I had intercourse the 12 and 15. I had (what I thought) implantation bleeding/super faint spotting the 22,23 and 24th. My period was due March 2nd. I am regular and never miss a period. I am 9 days late and my test was negative this morning. I have every symptom of pregnancy, (even a metal taste in my mouth) except vomiting.

I feel like I'm over thinking and or going nuts.
I have a message out for my for my dr.
Had anyone else experienced this?



Status: Offline
 
Old May 16th, 2017, 10:53 AM   2
bkp16
Trying to conceive (TTC)
Active BnB Member
 
Join Date: May 2017
Location: WA State
Posts: 52
I know that depo can mess with your cycles, but that your body will eventually regulate them. I was on depo for about 5 years and had no periods. I had my last shot in November 2016 and had my first period last month.

Hopefully your doctor can give you some insight!



Status: Offline
 

SEO by vBSEO